# SDR DALA2018121007125

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 91,123 hours, 12,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEATS 18, 35,40, 41AB AND 31&40 GF. REPLACED LIGHT ASSEMBLY SHROUDS AT SEATS 18, 35, 40 AND 41AB. SYSTEM OPERATION IS NORMAL.
